Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Generating dense subgroups of measure preserving transformations

Author: V. S. Prasad
Journal: Proc. Amer. Math. Soc. 83 (1981), 286-288
MSC: Primary 28D05
MathSciNet review: 624915
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Except for a set of first category, all pairs of measure preserving transformations generate a dense subgroup of $ G$, the group of all invertible measure preserving transformations of the unit interval when $ G$ has the weak topology.

References [Enhancements On Off] (What's this?)

  • [1] R. Grzaślewicz, Density theorems for measurable transformations (preprint).
  • [2] Paul R. Halmos, Lectures on ergodic theory, Publications of the Mathematical Society of Japan, no. 3, The Mathematical Society of Japan, 1956. MR 0097489
  • [3] J. Schreier and S. Ulam, Sur le nombre des générateurs d'un groupe topologique compact et connexe, Fund. Math. 24 (1935), 302-304.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D05

Retrieve articles in all journals with MSC: 28D05

Additional Information

Keywords: Measure preserving transformation, weak topology, cyclic dyadic permutation
Article copyright: © Copyright 1981 American Mathematical Society